# SDR ASAA2015082612929

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,109 hours, 6,355 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC CDU INTERROGATION FOUND SHORT TERM FAULT, 73-10342.  THE FMV POSITION SIGNAL IS OUT OF RANGE, ENGINE NR 2.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-25, TASK 803, FOR NR 2 ENGINE "FMV POSITION SIGNAL OUT OF RANGE" SHORT-TERM FAULT.  PASSES RECENT FAULTS & NO FAULTS NOTED LAST 5 FLIGHT LEGS IAW T/C 78273000 "INTERROGATE THE FMC CDU FOR ENGINE FAULTS".
